See Alike in...

Alike App

Browser

spicyfishgoat

980d

Has anyone experienced lack of circulation in extremities? Tingling,numbness and weakness have been my biggest problems recently.

Top reply
    • Shelbyrose

      878d

      Yes!! Don’t know if it’s from something other than lupus tho!

    • Shelbyrose

      878d

      Yes!! Don’t know if it’s from something other than lupus tho!

    • Heyo

      879d

      My feet would feel like that from time to time and it was horrible. When I told my doctor they told me I was low in b12. I had to take two shots to boost it because it was very low but then over time I was able to take oral pills which helped reduce those feelings. They did say that it would take a month or two to actually feel the symptoms go down, so yeah that’s what I was going through.

    • Mz505

      881d

      Yes and I need to talk to my dr about taking something for it.

    • spicyfishgoat

      979d

      I am not at the moment waiting on my doctor.

    • Lolita

      979d

      My symptoms are neuropathic pain, but not numbness or tingling. Are you taking anything for that?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion